The cofinality of cardinal invariants related to measure and category

Journal of Symbolic Logic 54 (3):719-726 (1989)

Abstract
We prove that the following are consistent with ZFC. 1. 2 ω = ℵ ω 1 + K C = ℵ ω 1 + K B = K U = ω 2 (for measure and category simultaneously). 2. 2 ω = ℵ ω 1 = K C (L) + K C (M) = ω 2 . This concludes the discussion about the cofinality of K C
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274736
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,031
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Jumping with Random Reals.Tomek Bartoszynski & Haim Judah - 1990 - Annals of Pure and Applied Logic 48 (3):197-213.
Around Random Algebra.Haim Judah & Saharon Shelah - 1990 - Archive for Mathematical Logic 30 (3):129-138.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
200 ( #32,369 of 2,236,224 )

Recent downloads (6 months)
5 ( #370,603 of 2,236,224 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature